Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

shanying418

Members
  • Content Count

    53
  • Joined

  • Last visited

Community Reputation

0 Neutral

About shanying418

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://shanyingli09.blogspot.com/
  • ICQ
    0

Profile Information

  • Gender
    Female
  1. Hi everyone. I haven't been posting for the past few months. I've been having considerably more trouble this past three months and was going through different doctors. Anyways, long story short. I've been pondering on a question... does anyone know what's the relationship between blood flow to the heart and POTS? By that I mean, I've been having chest pain episodes. While my doctor thinks it's POTS related, I can't help but wonder there's something wrong in my blood regulation with my heart. I know chest pains can be chest wall related, or POTS related and I tend to get different kinds of sensation when I say "chest pain." (There are ones that I don't care about anymore) I just want to know---should I keep pushing my doctor on the blood regulation type chest pain? Or is that just POTS related and I should just ignore it?!
  2. Thanks for the tip! I haven't invest in a cooling vest but I did use ice packs today. It's getting too warm for me(I think the car said it's 99F). I'm still looking into cooling vest though. I know I can't put all these ice packs on me when I'm outside in the public...
  3. The place I live gets over 40 degrees too (even though it's only a few days). I think I might send them an email and see how it goes... I can't find their online store....
  4. Wow! profile views with 508????

  5. Hi since weather is getting warmer in my area, I am wondering if anyone uses cooling vests? I read somewhere in the forum about it, but I'm still not so sure whether if it's going to be useful. This is my situation--I am usually out all day so I won't have access to a freezer. I will have access to normal water and I guess I can always get a venti cup of ice from Starbucks. However, I am not sure if that's sufficient for the ice packs. Any ideas?
  6. Tks! Mine was pretty bad... A lot of red dots and it's annoying. I was guessing it's b.c of my compression stockings keep sliding down but I don't really know. I'll try the lotion. Hope that helps cuz I think compression stockings do help and it's bad that I can't wear it right now.
  7. Hey Everyone, I have a quick question--has anyone of you tried compressions stocking and get allergy at the back of your knees? I am having this problem which is a bit of a bad news because wearing compression stockings does help... What do you guys do? I'm using fluocinonide right now but I know I can't use it for long.... Abdominal binder didn't help me--it made me more nauseated and that's why we switched to compression stockings....
  8. Hey... You are not alone. I'm allergic to florinef too. I got hives---like you. I also started to feel my face heat up after a few days on florinef. My cardiologist was surprised too. Yet, my primary care doctor told me to stop it so... we stopped. (Thankfully!)
  9. I probably have one of the most simplest question... What exactly is an abdominal binder? By this I mean is the abdominal binder for "Back Support" the same as the one that doesn't mention "Back support" on the package? What about "body shaper" When doctors mention about abdominal binder, which kind are they talking about? I got this handout that mentions "Use abdominal binder or 'body shaper' ." Yet, I'm not sure what that is.... PS. Google picture gave me all these different options, if someone can message me with a correct one that'll be greatly helpful. TKS everyone.
  10. I probably have one of the most simplest question... What exactly is an abdominal binder? By this I mean is the abdominal binder for "Back Support" the same as the one that doesn't mention "Back support" on the package? What about "body shaper" When doctors mention about abdominal binder, which kind are they talking about? I got this handout that mentions "Use abdominal binder or 'body shaper' ." Yet, I'm not sure what that is.... PS. Google picture gave me all these different options, if someone can message me with a correct one that'll be greatly helpful. TKS everyone.
  11. I was never been tested for norepinephrine. However, the tiniest dose of bata blocker gave me a "flat" effect. I know I'm really sensative with everything they've tried so far--bata blocker, florinef, midodrine. I guess I'm not comfortable with the description of the medication. . . I think I'll need some assurance before I launch in and try the medication.
  12. Hi everyone, Has anyone tried Venlafaxine (Brand name:Effexor, Efexor) as POTS treatment? How does that work? My cardio doc. said it's suppose to stimulate my nerve system and most people don't have a lot of side effect from that med. However, after reading wikipedia, I'm quite worried about the adverse effect . . . I haven't started the medication, one because I forgot to pick it up , two because I kind of don't feel comfortable with the description of the medication.
  13. Well, I didn't have eye pain when I took florinef. I had headache, flashes and hives. I can't suggest what you should do but I personally stopped the medication and keep calling my doctor until he replied--result as you can guess, stop the med. So... my best advice is, if it's causing you too much pain, you have the choice to stop the medication and notify your doctor or do it in the reverse way. . .
  14. Agree with all the other posts. Plus, my doctor says "dysautonomia" is an umbrella term for autonomic dysfunction which includes a lot of different conditions.
×
×
  • Create New...